Results 1 to 5 of 5
getting sick trying to get off effexor?
  1. #1
    DAVIDB36 is offline New Member
    Join Date
    Oct 2006
    Location
    , , USA.
    Posts
    1

    Default getting sick trying to get off effexor?

    I'VE BEEN TAKING EFFEXOR FOR 4-5 YEARS. I'VE BEEN WANTING TO COME OFF THIS MED. LATELY. BUT AFTER ABOUT A DAY OR TWO WITHOUT TAKING IT, I GET REAL DIZZY HEADED AND NAUSIATED. ANYONE ELSE HAVE THIS PROBLEM OR KNOW A SOLUTION?

  2. #2
    sack is offline New Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    13

    Default

    quote:Originally posted by DAVIDB36

    I'VE BEEN TAKING EFFEXOR FOR 4-5 YEARS. I'VE BEEN WANTING TO COME OFF THIS MED. LATELY. BUT AFTER ABOUT A DAY OR TWO WITHOUT TAKING IT, I GET REAL DIZZY HEADED AND NAUSIATED. ANYONE ELSE HAVE THIS PROBLEM OR KNOW A SOLUTION?
    David u picked a hard one to come of u are going to have to taper down,it will take u awhile u built up your seratonin blood serum so ask your dr, to make u tailored plan to get off of it u can do it good luck Sack~~~~~~~out

  3. #3
    Rob1 is offline New Member
    Join Date
    Nov 2006
    Location
    , , USA.
    Posts
    1

    Default

    I had a similar problem so my Doc gave me a few samples of Prozac weekly to take after stopping Effexor. If memory servers, I took it for two or three weeks, then stopped with no problem.

    Good Luck.

  4. #4
    dmich1169 is offline New Member
    Join Date
    Nov 2006
    Location
    , , USA.
    Posts
    2

    Default

    I got off Effexor about 2 months ago, I hear exactly what your saying! I was getting dizzy and felt like I was on an LSD trip. Their called "brain shivers" its as if you move your body and your head doesn't catch up with the rest of you. I hope I am making sense. I was nausea & throwing up too. It took about 2-3wks to feel completely better. So I know its tough hang in there!

  5. #5
    gramatt is offline New Member
    Join Date
    Dec 2006
    Location
    , , USA.
    Posts
    4

    Default

    Hi David...............I know how you feel...I am trying to get off of the Effexor too. It is the most horrific nightmare I have ever experienced. I am taking the 150 mg Effexor XR (for a year) daily for hot flashes....truthly..the hot flashes are better than taking the Effexor. I tried coming off.....cold turkey....DO NOT DO THAT!!!!
    On the 3rd day without taking the Effexor, I woke up with a severe, severe headache. I felt as though I could have lifted my face off of my head with no problem at all. I was vomitting, severe nose bleeds, "Brain Tremors", very bad.....crying, dizzy, and that is just some of the side effects. I went ahead and took one of the 150 mg Effexor caps, all side effects were gone in about 10 minutes. The next day, I poured out half of the medication in the caps and took that, it's been 4 days now on just half a day. So far doing ok, but I do see the Dr. on Jan 8, 2007 to help me get off totally. Do Not try this alone...go to your Doctor if you want off....let them help you. I will NEVER take any kind of ANTI-DEPRESSANT again. NEVER...I was so healthy before this....the Effexor also causes sever weight gain......I gained over 20 lbs in 1 year. I have not ever been over-weight or sick until I started taking Effexor....please let me know how you are and please see your Doctor.



    quote:Originally posted by DAVIDB36

    I'VE BEEN TAKING EFFEXOR FOR 4-5 YEARS. I'VE BEEN WANTING TO COME OFF THIS MED. LATELY. BUT AFTER ABOUT A DAY OR TWO WITHOUT TAKING IT, I GET REAL DIZZY HEADED AND NAUSIATED. ANYONE ELSE HAVE THIS PROBLEM OR KNOW A SOLUTION?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22